MAUDE Adverse Event Report: ARTHREX, INC. SPKD LGMNT STAPLE 11 MMX 20 MMLG; STAPLE, FIXATION, BONE

ARTHREX, INC. SPKD LGMNT STAPLE 11 MMX 20 MMLG; STAPLE, FIXATION, BONE
Model Number SPKD LGMNT STAPLE 11 MMX 20 MMLG
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.The device was not received for evaluation, and no photos of the failure were provided.Per the event description, the most likely cause(s) for the reported failure can be attributed to user error, improper bone preparation, misaligned insertion.
 
Event or Problem Description
It was reported that during an acl btb procedure, when the surgeon impacted the ar-1011, it twisted.A couple of attempts were made to reattach it but it would not work.The case was completed by using a new ar-1011.

Brand Name
SPKD LGMNT STAPLE 11 MMX 20 MMLG
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19568889
Report Number1220246-2024-06180
Device Sequence Number15192224
Product Code JDR
UDI-Device Identifier00888867002548
UDI-Public00888867002548
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K943492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberSPKD LGMNT STAPLE 11 MMX 20 MMLG
Device Catalogue NumberAR-1011
Device Lot Number2041002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown